# SDR 04FDEA00770

- Difficulty date: March 30, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: ANB7093U2
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR, DOOR HINGE FOUND CRACKED.  RT MAIN LANDING GEAR - CRACKED DOOR HINGE REMOVED AND REPLACED AS PER DWG ANB7093 AND SRM 51-35-01 VOL II
